# SDR AALA2020081769002

- Difficulty date: August 15, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 21,836 hours, 4,490 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06283
- Condition: Delaminated
- Location: Rt Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: COCKPIT RIGHT HAND WINDSHIELD HAS SOME SCRATCHES AND BUBBLES AT LOWER AREA. REMOVED AND REPLACED THE WINDHIELD IAW AMM 56-11-11-400-001-A.
